Header

UZH-Logo

Maintenance Infos

The h-principle and equations of fluid dynamics


De Lellis, Camillo; Székelyhidi, László (2012). The h-principle and equations of fluid dynamics. Bulletin (new series) of the American Mathematical Society, 49(3):347-375.

Abstract

In this note we survey some recent results for the Euler equations in compressible and incompressible fluid dynamics. The main point of all these theorems is the surprising fact that a suitable variant of Gromov's h-principle holds in several cases.

Abstract

In this note we survey some recent results for the Euler equations in compressible and incompressible fluid dynamics. The main point of all these theorems is the surprising fact that a suitable variant of Gromov's h-principle holds in several cases.

Statistics

Citations

Downloads

109 downloads since deposited on 22 Jan 2013
16 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:July 2012
Deposited On:22 Jan 2013 13:23
Last Modified:29 Jul 2018 05:17
Publisher:American Mathematical Society
ISSN:0273-0979
OA Status:Green

Download

Download PDF  'The h-principle and equations of fluid dynamics'.
Preview
Content: Published Version
Filetype: PDF
Size: 404kB